Skip to content

Normal Numbers and the Normality Measure

AISTLEITNER, C. (2013). Normal Numbers and the Normality Measure. Combinatorics, Probability and Computing, 342-345.

Type
Journal article
Intellectual base
Primary research
Year
2013
Pages
342-345
DOI
10.1017/s0963548313000084
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/S0963548313000084

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c73598997e87 · see in the full table